# SDR 2006FA0000693

- Difficulty date: July 18, 2006
- Submitted: July 18, 2006
- Operation: General aviation
- Aircraft: N53667
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697158
- Aircraft time: 350 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE FLIGHT, GEAR WOULD NOT EXTEND UPON SELECTING GEAR LEVER DOWN. FOUND 25 AMP HYDRAULIC PUMP CIRCUIT BREAKER OPEN. RESET BREAKER AND GEAR OPERATED NORMALLY. GEAR OPERATED NORMAL FOR SEVERAL CYCLES AFTERWARD. HYDRAULIC SYSTEM WAS INSPECTED, INCLUDING CHECK FOR EXCESSIVE CURRENT DRAW WITH NO DISCREPANCY NOTED. INITIAL CURRENT DRAW ON PUMP SPIKES ABOVE THE 25 AMP LIMIT OF CB BUT IS WITHIN THE OPERATING LIMITS OF THE CB.THIS IS SECOND TIME THIS PROBLEM HAS BEEN NOTED ON THIS AIRCRAFT.  THIS SAME SCENARIO HAS BEEN NOTED ON T2 OTHER AIRCRAFT. RECOMMEND REPLACEMENT OF CB TO HIGHER CURRENT ( 30 AMPS MINIMUM). THIS MAY REQUIRE PARTIAL REWIRING OF SYSTEM DUE TO INCREASED CURRENT.
